# SDR AALA20170706004

- Difficulty date: July 6, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 67,868 hours, 8,693 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 151W812312
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPONGY FLOOR PANEL BETWEEN BS 382 AND 508, RBL 33 AND RBL 52.  REMOVED AND REPLACED THE FLOOR PANEL IAW DRAWING 151W8123-12, 51-00-05-1, AND AMM 53-01-01.
